It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by LINDA on July 13, 2000 at 16:42:07:

My son took ritalin for a long period of time before we noticed he was having facial and then vocal tics.
We took him off the med when we noticed them. Ritalin is a great med for those who can take it and have no or minimal side effects. my son is not one of those. My son started squinting his eyes repeatedly and then started making a funny little noise a lot. He could give no explanation for these. Eye exam was normal. the vocal tic is now gone but the eye squinting is still there expecially when he is stressed. The tic may be permanent, but I hope not. WATCH YOUR CHILD VERY CLOSELY WHEN THEY ARE ON STIMULANT TYPE MEDICATIONS!!!!!

Follow Ups

All times are GMT -7. The time now is 12:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!